# SDR SIMA2012055006

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 24,443 hours, 20,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2886 FLIGHT ATTENDANT REPORTED MAIN CABIN DOOR HARD TO PUSH OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND STUCK ROLLER ON DOOR LUBED MECHANISIM AND PERFORMED OPS TEST IAW EMB 140 AMM 52-18-00 OPERATIONAL TEST NORMAL AT THIS TIME.  NO PARTS REMOVED OR REPLACED THE AIRCRAFT WAS RETURNED TO SERVICE.
